# SDR SWAA2022020366224

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 46,603 hours, 31,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EMERGENCY EXIT WINDOW LIGHTS INOP ; / [01] REMOVED AND REPLACED LH EMERGENCY EXIT WINDOW LIGHT FUSE PER AMM 33-21-00 AND RELAMPED RH EMERGENCY EXIT WINDOW LIGHT PER AMM 33-21-00 OPS CHECK GOOD
